# SDR CA050321006

- Difficulty date: March 4, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 11,970 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Plenum
- Part number: 8939735
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING AN ENGINE INSPECTION, A 2 INCH CRACK WAS DISCOVERED ON THE PLENUM NEAR THE BLEED AIR OUTLET.  THE ENGINE WAS REMOVED AND THE CRACKED PART REPLACED.  A FLEET WIDE ENGINE INSPECTION OF THE SAME DEFECT WAS CARRIED OUT.  NO OTHER DEFECTS FOUND.
